# SDR SWAA2014103033574

- Difficulty date: September 22, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 87,787 hours, 69,089 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Part number: 65C37547
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CROSSBEAM E WEB CRACKED AROUND FASTENER HEAD LOCATION AT 4.0 INCHES FROM FWD EDGE.  REPAIRED CROSSBEAM E IAW EA.
